MathSciNet Relay Station
MathSciNet bibliographic data
MR832820 46B20 (46G12 46M10)
Kappeler, Thomas Banach spaces with the condition of Mazur. Math. Z. 191 (1986), no. 4, 623–631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement